| Catalog Number |
7601-10001 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised to address the migration of two yukon set screws and one yukon polyaxial screw approximately six weeks after implantation.This record captures the first of two yukon set screws.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description